# SDR DL76S952096

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B AFT FLAP UPPER SURFACE DENTED.  REPAIRED TWO BONDED AREAS PER SRM 57-53-01 REF 51-70-10.  FILLED AND SANDED ALL OTHER DENTS AND ALODINED PER 51-70-01.  DAMAGE FROM HAIL.
